# SDR DALA2021102706664

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 90,858 hours, 37,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 FOUND R4 DOOR GIRT BAR DISCONNECTED FROM DOOR AND RIGHT BUSTLE LATCH BROKEN. CORRECTIVE ACTION: RECONNECTED R4 DOOR GIRT BAR PER B757 AMM 25-66 REMOVED PIN AND REACTIVATE SLIDE PER B757 AMM 25-66. (7826050)
